# SDR COEA2017072809816

- Difficulty date: July 28, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 31,054 hours, 31,528 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: S52376528208
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CENTER HOOK FITTING HAS WEAR DAMAGE.  REPAIRED IAW ES-3450/17.
